# SDR DALA1155710188

- Difficulty date: September 24, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 70,637 hours, 10,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING IN AFT 2 TOURIST CLASS SECTIONS INOPERATIVE AND REPLACED 2  ESCAPE PATH LIGHTING POWER SUPPLY MODULES.  SYSTEM OPERATION IS NORMAL.
